# SDR UALA2011080103983

- Difficulty date: July 31, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 68,826 hours, 25,819 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE WARNING WILL NOT TEST PROPERLY.  CLEANED CAPT FIRE LIGHT CONTACT, CHECKED NORMAL.
